Record number :
1535114
Title of article :
The first integral method for modified Benjamin–Bona–Mahony equation
Author/Authors :
Abbasbandy، نويسنده , , S. and Shirzadi، نويسنده , , A.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
6
From page :
1759
To page :
1764
Abstract :
In this paper, we use the first integral method for analytic treatment of the modified Benjamin–Bona–Mahony equation. Some exact new solutions are formally derived.
Keywords :
First integral method , solitary wave solution , Modified Benjamin–Bona–Mahony equation
Journal title :
Communications in Nonlinear Science and Numerical Simulation
Serial Year :
2010
Link To Document :
بازگشت